Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Griffin, Jim E., Steel, Mark F.J. (2010) Bayesian Nonparametric Modelling with the Dirichlet Process Regression Smoother. Statistica Sinica, 20 (4). pp. 1507-1527. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23491)

Mira, Antonietta, Leisen, Fabrizio (2009) Covariance Ordering for discrete and continuous time Markov Chains. Statistica Sinica, 19 (2). pp. 651-666. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:37694)

Leisen, Fabrizio, Mira, Antonietta (2008) An extension of Peskun and Tierney Orderings to continuous time Markov chains. Statistica Sinica, 18 (4). pp. 1641-1651. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:37693)

Nieto-Barajas, Luis E., Walker, Stephen G. (2004) Bayesian nonparametric survival analysis via Levy driven Markov processes. Statistica Sinica, 14 (4). pp. 1127-1146. ISSN 1017-0405. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10538)

This list was generated on Fri Jun 5 01:20:40 2020 BST.